# SDR NSVA200600201

- Difficulty date: November 14, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N334CJ
- Make and model: Saab 340B
- Aircraft serial: 334
- Aircraft time: 28,256 hours, 32,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SIGN ABOVE SEAT 7A INOP.  REPLACED 4A FUSE PER WIRING DIAGRAM 33-55-00, OPS CHECKS GOOD.
